MathSciNet Relay Station
MathSciNet bibliographic data
MR2677796 34L40 (34C10 47B80 47E05)
Krüger, Helge On perturbations of quasiperiodic Schrödinger operators. J. Differential Equations 249 (2010), no. 6, 1305–1321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement